MAUDE Adverse Event Report: ETHICON INC. BLAKE CARDIO CONNECTOR 2:1; CATHETER, IRRIGATION

ETHICON INC. BLAKE CARDIO CONNECTOR 2:1; CATHETER, IRRIGATION
Model Number BCC2
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on (b)(6) 2020 and topical skin adhesive was used.Before opening the sterile package, it was found that there had been a foreign substance like a hair in the sterile package.The product was not used and another package was opened.No sample will be returned.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Date sent to fda: 12/30/2020.Additional information: d9.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.H3 evaluation: received one unit of bcc2.The pouch is opened.There is piece of hair inside the package / inside the pouch.The complaint was observed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 7/15/2020 corrected information: b5 it was reported a patient underwent an unknown surgery on (b)(6) 2020 and drain cardio connector was used.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE CARDIO CONNECTOR 2:1
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10213435
Report Number2210968-2020-04970
Device Sequence Number19628742
Product Code GBX
UDI-Device Identifier10705031023321
UDI-Public10705031023321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2024
Device Model NumberBCC2
Device Catalogue NumberBCC2
Device Lot NumberJ1920069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2020
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer06/24/2020
08/17/2020
12/21/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/15/2020
09/14/2020
12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1